# SDR UHLA2011102700428

- Difficulty date: October 27, 2011
- Submitted: December 23, 2011
- Operation: Air carrier
- Aircraft: N655RW
- Make and model: Emb ERJ 170-100 SE
- Aircraft serial: 17000105
- Aircraft time: 17,908 hours, 11,056 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Extension
- Condition: Cracked
- Location: Lt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

MAJOR REPAIR - LT WING AFT RIB 10 EXTENSION CRACKED AT UPPER FLANGE HI-LOK.  REMOVED AND REPLACED RIB 10 ON LT WING AFT SIDE IAW EBM 170 SRM 51-40-02, 51-43-01, 51-43-02, AND 51-43-03.
